RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1982, Volume 31, Issue 2, Pages 257–262 (Mi mz6151)  

This article is cited in 7 scientific papers (total in 7 papers)

Integration of geodesic flows on symmetric spaces

A. S. Mishchenko


Full text: PDF file (558 kB)

English version:
Mathematical Notes, 1982, 31:2, 132–134

Bibliographic databases:

UDC: 513.8
Received: 24.12.1979

Citation: A. S. Mishchenko, “Integration of geodesic flows on symmetric spaces”, Mat. Zametki, 31:2 (1982), 257–262; Math. Notes, 31:2 (1982), 132–134

Citation in format AMSBIB
\Bibitem{Mis82}
\by A.~S.~Mishchenko
\paper Integration of geodesic flows on symmetric spaces
\jour Mat. Zametki
\yr 1982
\vol 31
\issue 2
\pages 257--262
\mathnet{http://mi.mathnet.ru/mz6151}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=649009}
\zmath{https://zbmath.org/?q=an:0502.58020|0487.58010}
\transl
\jour Math. Notes
\yr 1982
\vol 31
\issue 2
\pages 132--134
\crossref{https://doi.org/10.1007/BF01158134}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PH20300024}


Linking options:
  • http://mi.mathnet.ru/eng/mz6151
  • http://mi.mathnet.ru/eng/mz/v31/i2/p257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Mykytyuk, “Homogeneous spaces with integrable $G$-invariant Hamiltonian flows”, Math. USSR-Izv., 23:3 (1984), 511–523  mathnet  crossref  mathscinet  zmath
    2. V. V. Trofimov, A. T. Fomenko, “Liouville integrability of Hamiltonian systems on Lie algebras”, Russian Math. Surveys, 39:2 (1984), 1–67  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. V. Brailov, “Construction of completely integrable geodesic flows on compact symmetric spaces”, Math. USSR-Izv., 29:1 (1987), 19–31  mathnet  crossref  mathscinet  zmath
    4. I. V. Mykytyuk, “On the integrability of invariant Hamiltonian systems with homogeneous configuration spaces”, Math. USSR-Sb., 57:2 (1987), 527–546  mathnet  crossref  mathscinet  zmath
    5. A. V. Bolsinov, V. S. Matveev, A. T. Fomenko, “Two-dimensional Riemannian metrics with integrable geodesic flows. Local and global geometry”, Sb. Math., 189:10 (1998), 1441–1466  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. A. V. Bolsinov, B. Jovanović, “Integrable geodesic flows on homogeneous spaces”, Sb. Math., 192:7 (2001), 951–968  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. Bolsinov A., “Integrable Geodesic Flows on Riemannian Manifolds: Construction and Obstructions”, Proceedings of the Workshop on Contemporary Geometry and Related Topics, ed. Bokan N. Djoric M. Fomenko A. Rakic Z. Wess J., World Scientific Publ Co Pte Ltd, 2004, 57–103  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:187
    Full text:77
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020